File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On differentiability of ruin functions under Markov-modulated models

TitleOn differentiability of ruin functions under Markov-modulated models
Authors
KeywordsDifferentiability
Dual model
Gerber-Shiu function
Markov-modulated model
Ruin function
Strong Markov property
Issue Date2009
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/spa
Citation
Stochastic Processes And Their Applications, 2009, v. 119 n. 5, p. 1673-1695 How to Cite?
AbstractThis paper analyzes the continuity and differentiability of several classes of ruin functions under Markov-modulated insurance risk models with a barrier and threshold dividend strategy, respectively. Many ruin related functions in the literature, such as the expectation and the Laplace transform of the Gerber-Shiu discounted penalty function at ruin, of the total discounted dividends until ruin, and of the time-integrated discounted penalty and/or reward function of the risk process, etc, are special cases of the functions considered in this paper. Continuity and differentiability of these functions in the corresponding dual models are also studied. © 2008 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/59872
ISSN
2015 Impact Factor: 1.193
2015 SCImago Journal Rankings: 1.664
ISI Accession Number ID
Funding AgencyGrant Number
Research Grants Council of HKSARHKU 7426/06H
Funding Information:

Most of the work was carried out when the first author was pursuing a Ph.D. degree in the Department of Statistics and Actuarial Science, the University of Hong Kong. We thank the anonymous referees and the associate editor for their helpful comments and suggestions. This work was supported by Research Grants Council of HKSAR (Project No: HKU 7426/06H).

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorZhu, Jen_HK
dc.contributor.authorYang, Hen_HK
dc.date.accessioned2010-05-31T03:59:09Z-
dc.date.available2010-05-31T03:59:09Z-
dc.date.issued2009en_HK
dc.identifier.citationStochastic Processes And Their Applications, 2009, v. 119 n. 5, p. 1673-1695en_HK
dc.identifier.issn0304-4149en_HK
dc.identifier.urihttp://hdl.handle.net/10722/59872-
dc.description.abstractThis paper analyzes the continuity and differentiability of several classes of ruin functions under Markov-modulated insurance risk models with a barrier and threshold dividend strategy, respectively. Many ruin related functions in the literature, such as the expectation and the Laplace transform of the Gerber-Shiu discounted penalty function at ruin, of the total discounted dividends until ruin, and of the time-integrated discounted penalty and/or reward function of the risk process, etc, are special cases of the functions considered in this paper. Continuity and differentiability of these functions in the corresponding dual models are also studied. © 2008 Elsevier B.V. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/spaen_HK
dc.relation.ispartofStochastic Processes and their Applicationsen_HK
dc.rightsStochastic Processes and Their Applications. Copyright © Elsevier BV.en_HK
dc.subjectDifferentiabilityen_HK
dc.subjectDual modelen_HK
dc.subjectGerber-Shiu functionen_HK
dc.subjectMarkov-modulated modelen_HK
dc.subjectRuin functionen_HK
dc.subjectStrong Markov propertyen_HK
dc.titleOn differentiability of ruin functions under Markov-modulated modelsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0304-4149&volume=119&spage=1673&epage=1695&date=2009&atitle=On+Differentiability+of+Ruin+Functions+under+Markov-modulated+modelsen_HK
dc.identifier.emailYang, H: hlyang@hku.hken_HK
dc.identifier.authorityYang, H=rp00826en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.spa.2008.08.007en_HK
dc.identifier.scopuseid_2-s2.0-62249123144en_HK
dc.identifier.hkuros159286en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-62249123144&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume119en_HK
dc.identifier.issue5en_HK
dc.identifier.spage1673en_HK
dc.identifier.epage1695en_HK
dc.identifier.isiWOS:000265327200013-
dc.publisher.placeNetherlandsen_HK
dc.relation.projectEmbedded options in insurance products and optimal policies for insurance portfolios under Markovian Regime switching models-
dc.identifier.scopusauthoridZhu, J=7405692247en_HK
dc.identifier.scopusauthoridYang, H=7406559537en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats